Singapore Expats Forum

Panbesy - Guys, do you have difficulty urinating? Also...

Discuss about beauty & health. Need some advice or looking for a particular product? Share your beauty and health tips here.

User avatar
Quasimodo
Reporter
Reporter
Posts: 595
Joined: Tue, 25 Oct 2005

Postby Quasimodo » Thu, 25 May 2006 5:34 pm

sundaymorningstaple wrote:
tiki wrote:Listen to the two ladies mate...

sometimes when you have 'something', you tend to take it for granted.

Do it before 'your nuts get squirreled away'.


It that anything like this?

Image


SMS, you have changed!
One in the hand is worth two of something

User avatar
Saint
Director
Director
Posts: 3535
Joined: Thu, 16 Jun 2005
Location: The Juban Stand, Boat Quay
Contact:

Postby Saint » Thu, 25 May 2006 5:36 pm

Butoot wrote:Thank you for your comments gentlemen.

The pills were prescribed by a doctor.



What worries me the most is that the doctor prescribed the pills in the first place :o As CB said, these pills have been banned in the UK as they are dangerous and in some cases lethal.

User avatar
Mary Hatch Bailey
Manager
Manager
Posts: 1579
Joined: Thu, 06 Oct 2005
Location: Bedford Falls

Postby Mary Hatch Bailey » Thu, 25 May 2006 5:39 pm

Saint wrote:
Butoot wrote:Thank you for your comments gentlemen.

The pills were prescribed by a doctor.



What worries me the most is that the doctor prescribed the pills in the first place :o As CB said, these pills have been banned in the UK as they are dangerous and in some cases lethal.


I did a quick google search here and about 200 sms-speaking bridal forums came up, all women who lost weight for the big day but expereinced a host of side-effects too gruesome to write here. They all pretty much saud the same thing: 'prescrbed by my doctor...'

User avatar
Quasimodo
Reporter
Reporter
Posts: 595
Joined: Tue, 25 Oct 2005

Postby Quasimodo » Thu, 25 May 2006 6:22 pm

Not a particular doctor in bangkok?
One in the hand is worth two of something

User avatar
Prochy
Member
Member
Posts: 30
Joined: Wed, 23 Nov 2005

Postby Prochy » Fri, 26 May 2006 1:44 pm

Butoot: having food all around is not an excuse for such a step, but it si your choice...

... am not going to tell that fella to stop using them or something else, he is already using them, prescribed or not, there's a lot of such things around people are using ...

the described side effects are pretty much the same as for ephedra, amphetamine etc. = penis shrinkage (don't worry, it is temporary), lower apatite in sex and food ... of course these can vary from person to person

the urinating problem can be caused by enlarged prostate (check on the side effects of the medicament in the package), it is similar when you go to toilet after having sex or morning erection, you can feel that pressure as well

take care ...

Butoot
Newbie
Newbie
Posts: 7
Joined: Tue, 23 May 2006

Does Panbesy itself "burn" fats?

Postby Butoot » Sat, 08 Jul 2006 11:20 am

I am grateful for all the replies here. Thank you so much ladies and gentlemen.

I stopped taking Panbesy after 4 days. It took me three days to "recover" from the side effects. I am now "normal" again :D :cool:

I am just wondering - does Panbesy have any fat-burning capability?

Thanks again.

wkh
Newbie
Newbie
Posts: 6
Joined: Sun, 25 Jun 2006
Location: Singapore
Contact:

Panbesy

Postby wkh » Sat, 08 Jul 2006 8:41 pm

Panbesy basically increases your heart rate. the blood flow from your penis flows away from it and and such you will experience temporary shrinking.

Yes, you don't urinate so often though you drink lots of water. Once the effect starts to wear off you will frequently go to the loo.


  • Similar Topics
    Replies
    Views
    Last post

Return to “Beauty, Health & Fitness”

Who is online

Users browsing this forum: No registered users and 1 guest